# SDR 99ZZZX3122

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5199U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0279
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24130013
- Condition: Cracked
- Location: Fuselage
- Part time: 5,695 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RUDDER AND TRIM STIFFNESS.  EXAMINATION FOUND BULKHEADS IN LOWER FORWARD FUSELAGE SECTION, PN 2413001-3, 2413001-4, 2413001-5, 2413001-6, CRACKED.  THESE CRACKS ARE BELOW CENTER RUDDER TORQUE TUBE BEARINGS AFT ATTACH POINTS.  SUBMITTER STATED THIS CONDITION FOUND ON SIX OTHER AIRCRAFT.
